Avatar universal
Overdose
I over dosed on 300 200 mg Ibuprofen and was taken to the ER last week where i was given charcoal. Ever since i came back home my body has been acting funny and i am having extreme pain (it feels like my right kidney but it seems a little low to be my kidney) and i was wondering if there could have been some internal damage that would not have shown up right after the overdose but a little bit after? Should I be concerned or is this just my body trying to fix it's self?
Cancel
3 Answers
Page 1 of 1
5904477 tn?1390249015
Hi Raven. I would say that you absolutely should be concerned!  I would get to the doctor immediately. Any kind of abuse to your body can show up later as it takes time for our bodies to process what we have done to it. Please get this checked out. I also hope that you are getting counseling regarding your overdose. Best wishes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi.. Welcome. Was it an accidental od?

You should definitely seek medical attention and get checked out by your doctor...

Always.. Better safe than sorry!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
480448 tn?1426952138
I definitely concur with the above reply.  You need to seek medical care, sooner rather than later.  You should have received follow up instructions from the ER as well, which probably direct you to return if you have any issues.  That's exactly what I would recommend.

Good luck to you, update us when you can, hope all is okay!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources